# SDR USAA990315

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11337
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 27250
- Part time: 18,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-CHECK, FOUND TWO CRACKS IN FUSELAGE SKIN ( 1 INCH AND 2 INCH LONG CRACKS) AT APU EXHAUST OUTLET AREA FS 27250 STRINGERS 46-50.  DOUBLER INSTALLED, STRINGERS REPAIRED AND REPLACED PER EA NR 51808 DATED 4/6/99.  (M)
